# SDR TWAA0100405

- Difficulty date: December 28, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND HOLE IN MEMBRANE UNDER LAV TIE DOWN, STA 200 AND LBL 44 INCHES.  REMOVED TORN EDGE OF PUNCTURE TO 1/2 IN DIAMETER HOLE.  INSTALLED REPAIR DOUBLER AROUND HOLE PER SRM 53-01, FIG 4.
